# SDR REXA2025010800024

- Difficulty date: December 31, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SILL FS319.70 AND RBL 43 AT PAX CABIN  DUE TO EXCESSIVE DAMAGE, FLOOR SILL FS.280 TO FS.319 AND RBL 43 AT PAX CABIN WAS REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
